# SDR SWIA2019100446409

- Difficulty date: September 7, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FS280 CENTER FLOOR BEAM OUTBD CLIP CRACKED (C-CHCEK) RO: 10/01/2019 REMOVED CRACKED FS280 LBL9 OTBD CLIP ANGLE AND INSTALLED NEW, FABRICATED, CLIP ANGLE IAW REO.
